Se rendre au contenu
Genexa Clean Acetaminophen PM 500mg Extra Strength, Dye Free Pain Reliever, Nighttime Sleep Aid, Fever Reducer, 0% Artificial Additives, Relieves Headache, Backache, Minor Arthritis Pain, 50 Tablets

Price:

52,36 CA$


Dynippy Pill Case Pill Box with Mirror Retro Pocket 2 Compartment Medicine Case Vitamin Pill Organizer for Pocket Purse and Travel (A-Colourful Marble Pattern)
Dynippy Pill Case Pill Box with Mirror Retro Pocket 2 Compartment Medicine Case Vitamin Pill Organizer for Pocket Purse and Travel (A-Colourful Marble Pattern)
40,27 CA$
40,27 CA$
L Methyl Folate 1000 mcg Plus Methyl B12 Cofactor – Active 5-MTHF Form - Supports Mood, Methylation, Cognition – Highly Bioavailable Bioactive Forms of Vitamin B9 & B12 (60 Capsules – 60 Servings)
L Methyl Folate 1000 mcg Plus Methyl B12 Cofactor – Active 5-MTHF Form - Supports Mood, Methylation, Cognition – Highly Bioavailable Bioactive Forms of Vitamin B9 & B12 (60 Capsules – 60 Servings)
88,61 CA$
88,61 CA$

Genexa Clean Acetaminophen PM 500mg Extra Strength, Dye Free Pain Reliever, Nighttime Sleep Aid, Fever Reducer, 0% Artificial Additives, Relieves Headache, Backache, Minor Arthritis Pain, 50 Tablets

https://nutricity.ca/web/image/product.template/39218/image_1920?unique=7a20c72
(0 review)
9 sold in last 24 hours
  • [Pain Relief & Sleep Aid]: Genexa Acetaminophen PM Extra Strength provides powerful pain relief while promoting a restful night's sleep, making it a dual-action solution for those seeking comfort and tranquility for both adults and children aged 12 and older.
  • [Effective Non-Habit Forming Formula]: Genexa PM Extra Strength pills feature 500mg acetaminophen with 25mg diphehydramine HCI , that helps to provide relief of minor aches and pains and a nighttime sleep aid, while being non-habit forming when used as directed.
  • [Easy to Swallow Caplets]: With a smooth coating and a streamlined design, these caplets are exceptionally easy to swallow, ensuring a hassle-free experience for all users.
  • [Ingredients You Want]: Genexa Extra Strength Pain and Fever Relief is made with the same active ingredients in the leading brand, but without artificial fillers or dyes.
  • [Clean Medicine]: Genexa Acetaminophen PM Extra Strength Pain Reliever and Nighttime Sleep Aid is made with the same effective active ingredient you need, and is free from artificial preservatives, artificial dyes, and common allergens, providing a clean over-the-counter medicine for your pain and fever reduction.

52,36 CA$ 52.36 CAD 52,36 CA$ Toutes taxes comprises

Not Available For Sale

(1,05 CA$ / Unité(s))
8 people are viewing this right now

  • Expiry Date

Cette combinaison n'existe pas.

Contactez-nous
Expiry Date Dec 2027
  • Buy Two or More Offer

    Économisez 10 % lorsque vous achetez deux articles ou plus.

  • Next Purchase Offer
    Obtenez 5 % de réduction sur votre prochain achat.
  • Delivery Offer

    Profitez de la livraison gratuite sur les commandes de plus de CA$ 250.

  • Ships From(Canada)
    Les commandes sont traitées et expédiées depuis Toronto.
Delivery Detail
Estimate delivery times:12-26 days (International).
3-6 days (Domestic)
Safe Checkout
Commande sécurisée garantie
Return Policy

Garantie de Retour de 30 Jours Achats soutenus par la confiance avec un support de retour de 30 jours.

Free Return Pickup
Retour gratuit disponible
Nous nous occuperons des retours depuis votre porte sans frais supplémentaires.
SKU
BRSW2CY5PIBGYE37

 

Amazon.com : Genexa Clean Acetaminophen PM 500mg Extra Strength, Dye Free Pain Reliever, Nighttime Sleep Aid, Fever Reducer, 0% Artificial Additives, Relieves Headache, Backache, Minor Arthritis Pain, 50 Tablets : Health & Household

Shipping & Delivery

At Nutricity, we aim to deliver your order as quickly and safely as possible.

Domestic Shipping :

Orders are typically delivered within 3–6 business days.

International Shipping:

Estimated delivery time is 12–26 business days, depending on the destination and customs processing.

You will receive a tracking number once your order has been dispatched. Delivery times may vary during holidays or due to unforeseen delays.